MAUDE Adverse Event Report: AMO PUERTO RICO MFG. INC. TECNIS IOL; INTRAOCULAR LENS

AMO PUERTO RICO MFG. INC. TECNIS IOL; INTRAOCULAR LENS
Model Number ZCB00
Medical Device Problem Codes Difficult to Fold, Unfold or Collapse (1254); Difficult to Advance (2920)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/28/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Unknown, information not provided.If implanted, give date: not applicable, as lens was not implanted.If explanted, give date: not applicable, as lens was not implanted.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported that a zcb00 model intraocular lens(iol) was partially inserted lens in the patient's right eye, but was then removed and replaced in the same procedure due to folding issue and having problem with the unfolder.The procedure was completed successfully using another lens of same model and same diopter.No further information available.
 
Additional Manufacturer Narrative
Device evaluation: product testing could not be performed, since the product was not returned for evaluation.Therefore, the reported issue could not be verified, and product quality deficiency could not be determined.Manufacturing records review: the manufacturing records for the product were reviewed.The product was manufactured and released according to specification.The search revealed, one complaint from this production order number, however the reported issue is unrelated.This reported complaint and no product deficiency was identified in that case.Conclusion: as a result of the investigation, there is no indication of a product quality deficiency.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.

Brand Name
TECNIS IOL
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
AMO PUERTO RICO MFG. INC.
road 402 north, anasco ind. pk
anasco PR 00610
MDR Report Key11274565
Report Number2648035-2021-07193
Device Sequence Number19669891
Product Code HQL
UDI-Device Identifier05050474531680
UDI-Public(01)05050474531680(17)240218
Combination Product (Y/N)N
Initial Reporter StateMT
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/16/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/18/2024
Device Model NumberZCB00
Device Catalogue NumberZCB0000185
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 01/05/2021
Supplement Date Received by Manufacturer02/17/2021
Initial Report FDA Received Date02/03/2021
Supplement Report FDA Received Date03/16/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
1MTEC30 CARTRIDGE LOT: CH04902
Patient Age75 YR